# SDR AALA201509309001

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,831 hours, 13,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, MAIN CABIN LT & RT PHOTO LUMINESCENT STRIPS ARE DAMAGED, MORE THAN 10%.  R & R MAIN CABIN LT PHOTO LUMINESCENT STRIP IAW AMM 33-50-21.  SEE ALSO AALA201509309024 FOR RT SIDE.
